# SDR COMA9531161

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361C
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Inner Race
- Part number: 5009237
- Condition: Spun
- Location: Lt Mlg Wheel
- Part time: 9,806 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION FOUND INNER RACE SPUN.  WHEEL SUBASSY IS BEING SENT TO ABS FOR SECOND REPAIR AND REMOVED FROM SERVICE.
